# SDR AALA20130812010

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM STATION 947, RT SIDE AT AFT SIDE OF BEAM AT RBL 51.  INSTALLED NEW T-CAP IAW SRM 53-70-51-2R.
